# SDR C2XA98IA183

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69548
- Make and model: Beech 1900D
- Aircraft serial: UE193
- System (JASC): 6120 · Propeller Controlling System
- Part: Switch
- Part number: MS250851
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LCH - FLT 3818 - THE PILOT REPORTED THE NR 2 ENGINE CYCLED IN AND OUT OF FEATHER SEVERAL TIMES ON APPROACH UNTIL THE AUTOFEATHER SYSTEM WAS TURNED OFF.  THE AIRCRAFT WAS FERRIED TO IAH WHERE MAINTENANCE REMOVED AND REPLACED THE LEFT POWER LEVEL SWITCH (NR 1) AND ADJUSTED ALL REMAINING SWITCHES IAW BEECH MM 61-21-00.  THE AIRCRAFT WAS TEST FLOWN SATISFACTORILY, AND WAS APPROVED FOR RETURN TO SERVICE.  (M)
